# SDR SWAA052030

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 57,506 hours, 53,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR FWD FRAME CRACKED BETWEEN 2ND & 3RD STOP FITTING CUTOUT.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
